Alert archive / New York / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 52, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Aug 3, 2023, 8:36 PM EDT for Oswego County, New York. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2023, 8:36 PM EDT (00:36 UTC)
- Expired
- Aug 3, 2023, 9:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Oswego County, NY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 8:37 PM EDT | HAIL 1.25 | Hastings, NY | Public report from Hastings of large hail on social media with a photograph. |
| Aug 3, 8:39 PM EDT | TSTM WND DMG | 2 Nw Williamstown, NY | 5-6 trees down on Route 13 near Route 104 in Williamstown. |
| Aug 3, 8:48 PM EDT | TSTM WND DMG | 2 Nnw Williamstown, NY | Tree down on wire along CC road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 336 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
872
WUUS51 KBUF 040036
SVRBUF
NYC075-040115-
/O.NEW.KBUF.SV.W.0052.230804T0036Z-230804T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
836 PM EDT Thu Aug 3 2023
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Southeastern Oswego County in central New York...
* Until 915 PM EDT.
* At 836 PM EDT, a severe thunderstorm was located 10 miles southwest
of Redfield, or 10 miles northwest of Camden, moving east at 30
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Central Square, Hastings, Constantia, West Monroe, Mexico,
Williamstown, Cleveland, Parish, Amboy Center, and Howardville.
This includes Interstate 81 between exits 32 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4348 7581 4333 7589 4332 7586 4315 7588
4316 7592 4317 7593 4318 7600 4320 7604
4320 7608 4323 7610 4324 7616 4327 7620
4324 7621 4322 7619 4320 7622 4321 7624
4345 7626 4352 7576 4347 7576
TIME...MOT...LOC 0036Z 260DEG 25KT 4341 7594
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JJR1 follow-up statement
923
WWUS51 KBUF 040056
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
856 PM EDT Thu Aug 3 2023
NYC075-040115-
/O.CON.KBUF.SV.W.0052.000000T0000Z-230804T0115Z/
Oswego NY-
856 PM EDT Thu Aug 3 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN OSWEGO COUNTY...
At 854 PM EDT, severe thunderstorms were located from Williamstown
to Constantia, moving east at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Constantia, West Monroe, Williamstown, Cleveland, Kasoag, Bernhards
Bay, Amboy Center, Howardville, and Gayville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4320 7606 4347 7612 4352 7576 4347 7576
4348 7581 4333 7589 4332 7586 4320 7587
4319 7601 4320 7604
TIME...MOT...LOC 0054Z 260DEG 25KT 4343 7577
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JJRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 5:07 PM EDT, 3 hours 29 minutes earlier.
Area forecast discussion, Aug 3, 5:07 PM EDT, 3 hours 29 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 507 PM EDT Thu Aug 3 2023 .SYNOPSIS... A cold front will slowly drop southward across the region through Friday, bringing some showers and thunderstorms to the area tonight and Friday. These will be most widespread near the Saint Lawrence Valley tonight, where some storms may produce strong gusty winds. After this, high pressure will build back across the area with dry pleasant summertime weather for the weekend. && .NEAR TERM /THROUGH FRIDAY/... Sharp shortwave trough crossing the Ottawa Valley to north of Lake Ontario has kicked off clusters of severe thunderstorms from north of Toronto into southern Quebec. 12z NSSL-WRF and NAMnest (HREF members) doing fair with this depiction as of this time and also develop convection farther southeast toward Wayne, N. Cayuga and Oswego counties by 00z. SPC mesoanalysis shows that area is open to convection with uncapped 1500-2000j/kg of MLCAPE and the approaching forcing. Cu has thus far not been too agitated but is showing slight vertical extent. BUF radar shows minimal echoes on CZ. Keep in mind we will not have the TYX radar for tonights convection as it went down earlier today and will not be up for a longer duration. Instead we will use a blend of KBUF and KBGM and Canadian radars along with satellite and lightning datasets to assess severity of the storms as they develop through the evening. Currently, appears the convection north of Lake Ontario will reach the St. Lawrence Valley and northern portions of the eastern Lake Ontario region 23z-24z or 7-8 pm. At least right now, there is a back edge to this convection so timing would point to an approximate end time for this convection of 3-4z or 11p-Midnight. There remains a potential that additional showers and storms could form on the southwest flank though, and this would impact parts of western NY to the southern shore of Lake Ontario after midnight. Regarding severity, forecast wind fields still appear convectively enhanced, but stronger winds are supported by the shortwave trough as well. Wind profiles will have speed and directional shear with 700 mb winds around 40 kts. This is ample to support strong to severe storms, with gusty winds the primary risk and a small chance of large hail. SPC's slight risk of severe weather for the St. Lawrence Valley still looks well placed. Storms could produce heavy rainfall too, but the location and storm motion will help limit the risk for flooding. SPC also has a marginal risk extending across and south of Lake Ontario. While a stronger storm can't be ruled out, the risk for severe storms here appears lower since mesoscale guidance is less definitive in generating any convection in these areas, and if it does as mentioned before, it will be pretty late tonight. Showers and thunderstorms will taper off to scattered showers by daybreak Friday. By this time the mid-level trough axis will dig across the lower Great Lakes with a trough of low pressure and a cold front likely to be across Lake Erie and Lake Ontario. This front will move eastward during the day, passing through most of Western NY before daytime instability develops. Most guidance develops thunderstorms along the boundary as its exiting our forecast area and moving into Central NY. This follows SPC's severe weather risk, which is primarily to the east of our area. Otherwise, Friday will be cooler with highs in the upper 70s to lower 80s. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... Main surface cold front will be east of the forecast area across central NY moving into Friday night. A weak secondary boundary, likely associated with trailing axis of the deep trough over Quebec, will closely follow in its wake and cross southeast through the forecast area early on in the night. While thunderstorm activity associated with the main front should be mostly done and over with, cyclonic flow and lingering low level moisture with the secondary front may produce a few additional showers. This activity should be light and taper off quick as surface high pressure will be building southeast from the Upper Great Lakes under height rises aloft. Depending on the amount of clearing overnight, could see some patchy valley fog develop down in the Southern Tier valleys. Lows will mostly be in the 50s with low 60s across the Lake Plains. Quiet, fair weather on tap for the weekend across the forecast area as high pressure at all levels continues to build across the Great Lakes. Center of the surface high will be squarely over the eastern Great Lakes by the end of the day Saturday, then move eastward towards and eventually away from the coast through Sunday. This will translate to a few degrees tacked onto temperatures Sunday as warmer air advects back into the region with a south/southeast flow on the western flank of the high. Temps Saturday will range in the 70s, with a few low 80s across the interior valleys, and lows Saturday night will again range from the 50s to low 60s. Despite an increase in cloud cover, by Sunday afternoon temperatures will climb into the mid 80s for most, with the main exception being across the Tug and Western Adirondacks where 70s will be found. Shower and thunderstorm chances will increase from west to east later Sunday night as a robust shortwave trough and broad surface low pushes across the Great Lakes. Will maintain PoPs in sChc to Chc range as guidance remains a bit split on the track and timing. 12z ECMWF is notably slower, with precip associated with the warm front of the incoming system not arriving until well into Monday morning, while the latest 12z GFS and CMCNH are much more progressive. Otherwise, expect more humidity and notably warmer temperatures overnight with lows in the mid and upper 60s outside of the North Country where 50s will be found. && .LONG TERM /MONDAY THROUGH THURSDAY/... Shortwave trough and deepening sfc low is forecast to track by to our west and then north on Monday. While Monday doesn't look like a complete washout, there will be periods of dry time between some showers and thunderstorms. That being said, while the fine details are a bit uncertain, guidance is hinting at some strong dynamics in place and a moist, unstable environment ahead of this incoming system. This could facilitate the development of strong to severe storms during the day Monday. This is reflected in SPC's latest day 5 outlook which highlights this risk across much of the forecast area...Thus have added a mention of strong winds and large hail to the HWO. Monday night...the cold front tied to this system is advertised to move across the region with additional chances for showers and storms. After that...an expansive sfc high will build into the region bringing dry weather and seasonable temperatures for the rest of this period. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... An organized cluster of showers and embedded thunderstorms is expected to track across northern New York this evening, with the best chance for these to move across KART between 00z and 04z. Brief IFR conditions in heavy rain and strong gusty wind gusts are possible. Elsewhere scattered showers and storms tonight, with low chances to impact our other TAF sites. Mainly rain frees across WNY Friday morning, but some lingering stratus may produce MVFR cigs at times. Showers and thunderstorms will re-develop a bit mid-day along a frontal boundary as it exits into Central NY. These are unlikely to impact our TAF sites. Outlook... Friday night through Sunday...VFR. Monday...VFR/MVFR. Showers likely with a chance of thunderstorms. Some storms could produce strong winds. Tuesday...Mainly VFR. A chance of showers. && .MARINE... Moderate southwesterlies are expected on the lower Great Lakes through tonight. There will be the potential for thunderstorms on Lake Ontario this evening/early tonight. The flow will shift to the northwest behind a cold front later Friday with winds generally 10 to 15 knots. There will be some choppy conditions at times tonight and Friday, but conditions are not expected to reach small craft criteria. A mainly light onshore flow is expected Saturday. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Apffel NEAR TERM...Apffel/JLA SHORT TERM...PP LONG TERM...HSK/PP AVIATION...JLA/TMA MARINE...Apffel/TMA
Hazardous weather outlook, Aug 3, 2:13 PM EDT, 6 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 213 PM EDT Thu Aug 3 2023 NYZ001>003-010-011-019-085-041815- Niagara-Orleans-Monroe-Northern Erie-Genesee-Chautauqua- Southern Erie- 213 PM EDT Thu Aug 3 2023 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms this evening. The primary threat is damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong winds and large hail are possible with thunderstorms on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-005-012>014-020-021-041815- Wayne-Northern Cayuga-Wyoming-Livingston-Ontario-Cattaraugus- Allegany- 213 PM EDT Thu Aug 3 2023 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms this evening. The primary threat is damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a marginal risk for severe thunderstorms late Friday morning through Friday afternoon. The primary threat is damaging wind gusts. Strong winds and large hail are possible with thunderstorms on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-041815- Jefferson- 213 PM EDT Thu Aug 3 2023 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. There is a slight risk for severe thunderstorms this evening. The primary threat is damaging wind gusts, but isolated large hail is possible. There is also a marginal risk for excessive rainfall which may lead to localized flooding this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong winds and large hail are possible with thunderstorms on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-008-041815- Oswego-Lewis- 213 PM EDT Thu Aug 3 2023 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. There is a slight risk for severe thunderstorms this evening. The primary threat is damaging wind gusts, but isolated large hail is possible. There is also a marginal risk for excessive rainfall which may lead to localized flooding this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a marginal risk for severe thunderstorms late Friday morning through Friday afternoon. The primary threat is damaging wind gusts. Strong winds and large hail are possible with thunderstorms on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>044-062>064-041815- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- 213 PM EDT Thu Aug 3 2023 This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong winds and large hail are possible with thunderstorms on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-041815- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- 213 PM EDT Thu Aug 3 2023 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong winds and large hail are possible with thunderstorms on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ045-065-SLZ022-024-041815- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 213 PM EDT Thu Aug 3 2023 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. There is a slight risk for severe thunderstorms this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong winds and large hail are possible with thunderstorms on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Apffel
In the hours before
Special weather statement, Aug 3, 6:57 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Buffalo NY
657 PM EDT Thu Aug 3 2023
NYZ007-008-040000-
Jefferson NY-Lewis NY-
657 PM EDT Thu Aug 3 2023
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL JEFFERSON AND WEST
CENTRAL LEWIS COUNTIES THROUGH 800 PM EDT...
At 657 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Adams Center, or 9 miles southwest of Watertown,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Watertown, Fort Drum, Adams, Dexter, Glen Park, Adams Center,
Henderson Harbor, Barnes Corners, Southwick Beach State Park, Sackets
Harbor, Henderson, Black River, Smithville, Rodman, Brownville,
Lorraine, Copenhagen, Chaumont, Evans Mills, and Mannsville.
This includes Interstate 81 between exits 39 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4381 7553 4367 7619 4407 7635 4423 7591
TIME...MOT...LOC 2257Z 246DEG 32KT 4392 7608
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PPSpecial weather statement, Aug 3, 7:52 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Buffalo NY
752 PM EDT Thu Aug 3 2023
NYZ006>008-040100-
Jefferson NY-Oswego NY-Lewis NY-
752 PM EDT Thu Aug 3 2023
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN JEFFERSON...LEWIS
AND NORTHEASTERN OSWEGO COUNTIES THROUGH 900 PM EDT...
At 752 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northeast of Carthage to 9 miles south
of Barnes Corners. Movement was east at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Carthage, Lowville, West Carthage, Herrings, Barnes Corners,
Whetstone Gulf State Park, Denmark, New Bremen, Watson, Martinsburg,
Greig, Copenhagen, Harrisville, Croghan, Castorland, Deferiet, Worth,
Bellwood, Rector, and Diana Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4367 7596 4420 7559 4421 7542 4416 7532
4410 7517 4364 7512
TIME...MOT...LOC 2352Z 263DEG 28KT 4410 7547 4368 7580
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JLASpecial weather statement, Aug 3, 8:24 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Buffalo NY
824 PM EDT Thu Aug 3 2023
NYZ006-008-040100-
Oswego NY-Lewis NY-
824 PM EDT Thu Aug 3 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LEWIS AND
SOUTHEASTERN OSWEGO COUNTIES THROUGH 900 PM EDT...
At 824 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Central Square, or 14 miles west of Camden, moving
east at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Central Square, Hastings, Constantia, West Monroe, Palermo, Mexico,
Williamstown, Parish, Osceola, Amboy Center, West Leyden,
Howardville, Mallory, Gayville, Kasoag, Mohawk Hill, Sand Ridge, and
Swancott Mill.
This includes Interstate 81 between exits 32 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4342 7553 4348 7581 4346 7583 4333 7589
4332 7586 4327 7587 4325 7617 4327 7620
4324 7621 4324 7624 4345 7631 4356 7545
4347 7543
TIME...MOT...LOC 0024Z 261DEG 28KT 4338 7603
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JJRThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:24 PM EDT | Special Weather Statement | BUF | Oswego | 36 min |
| Aug 3, 9:01 PM EDT | Severe Thunderstorm Warning | BUF | Lewis, Oswego | 59 min |
| Aug 3, 9:16 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 44 min |
| Aug 3, 9:27 PM EDT | Special Weather Statement | BUF | Oswego | 33 min |
| Aug 3, 9:56 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 36 min |
| Aug 3, 9:59 PM EDT | Special Marine Warning | BUF | 2 hr | |
| Aug 4, 10:46 AM EDT | Special Weather Statement | BUF | Jefferson | 44 min |
| Aug 4, 11:28 AM EDT | Special Weather Statement | BUF | Lewis | 47 min |
| Aug 4, 12:16 PM EDT | Special Weather Statement | BUF | Lewis | 44 min |
| Aug 4, 12:56 PM EDT | Special Weather Statement | BUF | Lewis | 49 min |
| Aug 4, 1:47 PM EDT | Special Weather Statement | BUF | Lewis | 43 min |
| Aug 4, 4:46 PM EDT | Special Marine Warning | BUF | 59 min | |
| Aug 4, 5:08 PM EDT | Special Weather Statement | BUF | Jefferson | 37 min |
| Aug 4, 5:47 PM EDT | Special Weather Statement | BUF | Lewis | 28 min |
| Aug 4, 6:30 PM EDT | Special Marine Warning | BUF | 49 min |
Nearby
Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.